The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1051 KB) | Metadata | Table of Contents | ZAA summary
Volume 15, Issue 3, 1996, pp. 709–727
DOI: 10.4171/ZAA/724

Published online: 1996-09-30

On Linear Integro-Differential Equations with Integral Impulsive Conditions

H. Akça[1], Leonid Berezansky[2] and Elena Braverman[3]

(1) Akdeniz University, Antalya, Turkey
(2) Ben Gurion University of the Negev, Beer-Sheba, Israel
(3) Technion - Israel Institute of Technology, Haifa, Israel

Linear integro-differential equations with linear integral impulsive conditions are considered. Existence results and representations of solutions are obtained. Stability of these equations is investigated.

Keywords: Integro-differential equations, impulsive conditions

Akça H., Berezansky Leonid, Braverman Elena: On Linear Integro-Differential Equations with Integral Impulsive Conditions. Z. Anal. Anwend. 15 (1996), 709-727. doi: 10.4171/ZAA/724